Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i1.70
pages 76-84

Asymptotic Analysis of the Contribution of Nonmonotone Trajectories to the Failure of Queueing System with Two Types of Customers

Igor N. Kuznetsov
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Institute of Physics and Technology of National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

Краткое описание

A queueing system with two types of customers being the model of a cell with fully accessible service of customers of the first type and a queue for customers of the second type is considered. A necessary and sufficient condition when the probability of the system failure in a busy period is equivalent to the probability of monotone failure (for both types of customers) is obtained.


Articles with similar content:

Nonstochastic Approach to Determining the Dimension and Parameters of Linear Autoregressive Models by the Input and Output Variables Measurements
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Nikolay N. Salnikov, Igor A. Kremenetskiy
Conditions of Equivalence of Recursive Algorithms of Adaptive Filtration by the Least Squares Criterion
Telecommunications and Radio Engineering, Vol.67, 2008, issue 7
V. I. Dzhigan
Asymptotic Modeling and Identification of Complex Linear Systems
Journal of Automation and Information Sciences, Vol.48, 2016, issue 4
Vyacheslav F. Gubarev
On Electronic Formation of Directivity Characteristics of a Microphone
Telecommunications and Radio Engineering, Vol.65, 2006, issue 11-15
K. V. Filatov
Modified Extragradient Method with Bregman Divergence for Variational Inequalities
Journal of Automation and Information Sciences, Vol.50, 2018, issue 8
Vladimir V. Semenov